HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Hip pain

View previous topic View next topic Go down 
AuthorMessage
Spookess
Member
Member
avatar


PostSubject: Hip pain   Sun Feb 12, 2017 7:28 am

I have been on diamox only a week (3x 250ml modified release per day). Yesterday morning i noticed I had cramp in my right hip and tonight the pain is so bad it's keeping me awake. I have tried tying my dressing gown belt really tightly around my hips (don't know why, just seemed like a good thing to do), and that had helped while I'm stood up, but as soon as I lay back in bed the pain comes back. 
I did a Web search and found some sites saying it's because the diamox has taken all the fluid away from the joints, some sites saying to consult your doctor if you experience hip pain while on diamox, and even a study of 2000+ people where it says that hip pain wasn't an issue. 
Has anyone else had this and, more importantly, how do you make it stop? 
The pain radiates down my legs too. 
I am already on strong painkillers for a permanent knee issue, so am limited to what else I can take (other than paracetamol).

Please can anyone help????  Help fingers crossed
Back to top Go down
Spookess
Member
Member
avatar


PostSubject: Re: Hip pain   Sun Feb 12, 2017 7:30 am

Sorry, that should have said 250mg, but it won't let me edit my post.
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: Hip pain   Mon Feb 13, 2017 4:41 pm

Diamox is a diuretic, so can flush potassium, iron, etc. It's best to mention it to your GP, so he can order blood work and start you on supplements if needed. I also have to limit my fluid intake to 8-10 glasses a day..if I have more or less, it seems to affect my symptoms. I have a VP shunt, so my system is a little different. Something to keep in mind though.
Back to top Go down
Sponsored content




PostSubject: Re: Hip pain   

Back to top Go down
 

Hip pain

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum | © phpBB | Free forum support | Contact | Report an abuse | Create a forum on Forumotion